Excessive ingestion of magnesium may lead to hypermagnesemia even without kidney dysfunction. Several cases of development of hypermagnesemia after overdose of magnesium hydroxide have been reported. Although magnesium hydroxide is widely used as laxative, its overdose may induce diarrhea, which is followed by excessive magnesium loss. I report a case of paradoxical hypomagnesemia developed after excessive ingestion of magnesium hydroxide. A 39-year-old woman was presented to the emergency department complaining of severe watery diarrhea and carpopedal spasm after ingesting a handful of magnesium hydroxide tablets. The laboratory tests detected hypomagnesemia, hypocalcemia, and normokalemia. Calcium gluconate was given to the patient, but her symptom did not improve shortly. The symptom disappeared spontaneously 2 days after the watery diarrhea subsided. This case shows that overdose of magnesium hydroxide, which leads to massive diarrhea, might induce hypomagnesemia unexpectedly. This case also suggests that it should be treated, as well as typical magnesium deficiency.